# SDR VNAA2019012599902

- Difficulty date: January 25, 2019
- Submitted: January 26, 2019
- Operation: Air carrier
- Aircraft: N256PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7937
- Aircraft time: 34,429 hours, 34,460 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS605 FRAME IS CORRODED BETWEEN STR 26L & 26R. FRAME WAS REPLACED.
